Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 138, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 24, 2015, 5:43 PM CDT for 4 counties in Missouri. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 5:43 PM CDT (22:43 UTC)
- Expired
- May 24, 2015, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:59 PM CDT | TORNADO | 1 Wnw Theodosia, MO | A NWS STORM SURVEY TEAM FOUND THAT AN EF-1 TORNNADO TOUCHED DOWN ABOUT 1 MILE WEST OF THEODOSIA. THE TORNADO TRACKED NORTH NORTHEAST AND LIFTED ABOUT TWO AND HALF MILES EAST OF LONGRUN. THE TORNADO CAUSED MINOR DAMAGE TO A MOBILE HOME AND DAMAGED OR DESTROYED |
| May 24, 5:59 PM CDT | TORNADO | 2 W Theodosia, MO | A NWS STORM SURVEY TEAM FOUND THAT AN EF-1 TORNADO TOUCHED DOWN ABOUT 2 MILES WEST OF THEODOSIA. THE TORNADO TRACKED NORTH NORTHEAST AND LIFTED ABOUT TWO AND HALF MILES EAST OF LONGRUN. THE TORNADO CAUSED MINOR DAMAGE TO A MOBILE HOME AND DAMAGED OR DESTROYED |
| May 24, 5:59 PM CDT | TORNADO | 2 W Theodosia, MO | A NWS STORM SURVEY TEAM FOUND THAT AN EF-1 TORNNADO TOUCHED DOWN ABOUT 2 MILES WEST OF THEODOSIA. THE TORNADO TRACKED NORTH NORTHEAST AND LIFTED ABOUT TWO AND HALF MILES EAST OF LONGRUN. THE TORNADO CAUSED MINOR DAMAGE TO A MOBILE HOME AND DAMAGED OR DESTROYED |
| May 24, 6:05 PM CDT | TSTM WND DMG | 2 Ese Long Run, MO | TREE DAMAGE REPORTED IN THIS AREA...APPEARS TO BE COINCIDENT WITH A POSSIBLE TDS ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:18 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KSGF 242243
SVRSGF
MOC067-091-153-213-242330-
/O.NEW.KSGF.SV.W.0138.150524T2243Z-150524T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 630 PM CDT
* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES WEST OF GAINESVILLE TO 17 MILES SOUTH OF
GAINESVILLE...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BROWNBRANCH...BRADLEYVILLE...THORNFIELD AND GAINESVILLE AROUND 550
PM CDT.
ROME...GOODHOPE...WILLHOIT AND UDALL AROUND 555 PM CDT.
ZANONI...WASOLA...SYCAMORE AND ROCKBRIDGE AROUND 600 PM CDT.
AVA...DOGWOOD...DORA AND SOUTH FORK AROUND 605 PM CDT.
POTTERSVILLE...GENTRYVILLE...DRURY AND BRUSHYKNOB AROUND 610 PM
CDT.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3649 9297 3681 9292 3681 9291 3705 9290
3705 9166 3679 9168 3650 9167
TIME...MOT...LOC 2243Z 214DEG 57KT 3666 9285 3640 9238
HAIL...<.75IN
WIND...60MPH
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:59 PM CDT, 44 minutes earlier.
Area forecast discussion, May 24, 4:59 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT Sun May 24 2015
...Potential for Severe Weather & Flooding Tonight...
.MESOSCALE DISCUSSION...
Issued at 450 PM CDT SUN MAY 24 2015
Increase in showers and thunderstorms as we head into late this
afternoon and evening.
Convection had increased across south central Missouri within an
axis of modest mixed layer CAPE while additional convection
associated with an advancing shortwave trough was approaching from
northern Arkansas. This more potent shortwave will lift north
into southern Missouri this evening. Widespread convection will
accompany this feature as it heads north.
Low level shear will increase with this approaching shortwave with
0-3 KM bulk shear near 40 kts with shear vectors oriented to the
north northeast. Meanwhile continued low level moisture advection
and modest surface heating will result in some destabilization
with mixed layer CAPE possibly approaching 1000 J/KG across south
central Missouri. In addition...short term models prog low level
CAPE values potentially up to around 125 J/KG.
The approaching shortwave coupled with the increasing shear and
at least modest destabilization may be enough to trigger isolated
severe storms with locally damaging winds and possibly isolated
tornadoes. The overall risk for severe weather is slight but
aforementioned parameters to support the potential.
The risk for severe weather will be primarily east of Highway 65
across south central Missouri through about 10 PM.
The flooding risk will also increase again this evening with the
heaviest rainfall across southern Missouri.
&&
.SHORT TERM...(This Evening through Monday Night)
Issued at 409 PM CDT SUN MAY 24 2015
A shortwave trough will track north from Arkansas and across
southern Missouri tonight. Rain and thunderstorms will increase
through the evening with the primary severe storm risk across
south central Missouri where at least modest destabilization had
occurred. Given the strength of the low level shear and presence
of more than ample low level CAPE the risk for isolated tornadoes
will continue into the evening across south central Missouri.
Another round of moderate to heavy rainfall will overspread much
of the area this evening with the highest rates across south
central Missouri. The Flash Flood Watch has been expanded to cover
the entire forecast area through tonight.
It appears we will see a break in the action Monday in the wake of
exiting shortwave. However an isolated shower or storm cannot be
ruled out during the day.
Another shortwave trough will approach from the southwest Monday
night bringing another round of showers and storms into Tuesday.
.LONG TERM...(Tuesday through Sunday)
Issued at 409 PM CDT SUN MAY 24 2015
The unsettled weather pattern will continue the remainder of the
week as a series of shortwave troughs traverse through a quasi-
zonal flow. There will be intermittent chances of showers and
thunderstorms but there are no strong signals for severe weather.
Given the increasingly saturated conditions the flood potential
will have to be monitored.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1259 PM CDT SUN MAY 24 2015
A series of disturbances will continue to move through the region
through early Monday. At times, widespread showers are expected
over all three terminals. Thunderstorms are not entirely out of
the question, however, given modest instability widespread thunder
is not anticipated. LLWS will become an increasing concern again
for a few hours as LLJ increases this evening.
MVFR conditions across all terminals for CIG. JLN VIS has been and
will likely drop off into MVFR range throughout the afternoon.
Respectively, all terminals may drop into IFR range, but
confidence regarding timing is not high at the moment.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...FryeHazardous weather outlook, May 24, 3:36 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CDT SUN MAY 24 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 336 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL WILL IMPACT THE OUTLOOK AREA THROUGH TONIGHT. THE ADDITIONAL RAINFALL COULD RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. ISOLATED STRONG TO SEVERE STORMS WILL DEVELOP THIS AFTERNOON AND EVENING GENERALLY EAST OF HIGHWAY 65. A FEW OF THESE STORMS MAY PRODUCE WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS SOUTH CENTRAL MISSOURI THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN WILL TAPER OFF TEMPORARILY FROM THE WEST ON MONDAY BUT RAIN AND THUNDERSTORMS ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL WILL REDEVELOP MONDAY NIGHT INTO TUESDAY. THE ADDITIONAL RAIN COULD RESULT IN FLOODING. THERE IS A LIMITED RISK FOR A FEW STRONG TO SEVERE STORMS ON MONDAY NIGHT AND TUESDAY. SCATTERED NON SEVERE STORMS ARE THEN EXPECTED AT TIMES THROUGH THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS SOUTH CENTRAL MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 24, 1:13 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 2 SE LOWRY CITY 38.12N 93.71W
05/24/2015 ST. CLAIR MO 911 CALL CENTER
COUNTY 911 REPORTS NUMEROUS TREES DOWN ALONG HWY 13
BETWEEN CC HWY AND 401.
&&
RFRYESpecial weather statement, May 24, 1:39 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT SUN MAY 24 2015
MOZ056-057-069-241915-
CAMDEN MO-MILLER MO-MORGAN MO-
139 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN...
NORTHWESTERN MILLER AND SOUTHEASTERN MORGAN COUNTIES UNTIL 215 PM
CDT...
AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HURRICANE DECK...OR 8 MILES WEST OF OSAGE
BEACH...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...
ELDON...GREEN BAY TERRACE...HURRICANE DECK...LAKE OZARK...LAKELAND...
LAKEVIEW...LAURIE...OLD LINN CREEK...OLEAN...PURVIS...ROCKY MOUNT...
SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
PEOPLE IN NORTHERN CAMDEN...NORTHWESTERN MILLER AND SOUTHEASTERN
MORGAN COUNTIES...INCLUDING LAKE OF THE OZARKS...LAURIE AND VILLAGE
OF FOUR SEASONS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3852 9273 3844 9262 3843 9244 3842 9244
3802 9274 3813 9287 3852 9275
TIME...MOT...LOC 1840Z 196DEG 37KT 3816 9275
GRIFFINSpecial weather statement, May 24, 2:23 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT SUN MAY 24 2015
MOZ057-069-242015-
CAMDEN MO-MILLER MO-
223 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN AND MILLER
COUNTIES UNTIL 315 PM CDT...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WET GLAIZE...OR 12 MILES SOUTHEAST OF
CAMDENTON...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BRUMLEY...
ELDON...ETTERVILLE...FREEDOM...KAISER...LAKE OZARK...LAKELAND...
LAKEVIEW...MARYS HOME...MONTREAL...OLEAN...OSAGE BEACH...SAINT
ELIZABETH...TUSCUMBIA...ULMAN AND WET GLAIZE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3833 9219 3828 9219
3802 9239 3802 9241 3799 9241 3783 9253
3787 9262 3790 9263 3789 9267 3792 9273
3844 9260
TIME...MOT...LOC 1923Z 202DEG 41KT 3794 9254
GRIFFINSpecial weather statement, May 24, 3:54 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT SUN MAY 24 2015
MOZ082-092-096-242130-
DOUGLAS MO-TEXAS MO-WRIGHT MO-
354 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WRIGHT...NORTH CENTRAL
DOUGLAS AND SOUTHWESTERN TEXAS COUNTIES UNTIL 430 PM CDT...
AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
HARTVILLE TO 8 MILES SOUTH OF NORWOOD...MOVING NORTH AT 45 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BENDAVIS...DAWSON...GRAFF...HARTVILLE...
HUGGINS...MANES...MOUNTAIN GROVE AND NORWOOD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3687 9239 3718 9257 3748 9241 3747 9236
3723 9211
TIME...MOT...LOC 2055Z 202DEG 39KT 3720 9246 3702 9236
GRIFFINSpecial weather statement, May 24, 3:57 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SUN MAY 24 2015
MOZ098-106-242145-
OREGON MO-SHANNON MO-
357 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR OREGON AND SOUTH CENTRAL SHANNON
COUNTIES UNTIL 445 PM CDT...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF THAYER...OR 6 MILES EAST OF
MAMMOTH SPRING...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...THAYER...
THOMASVILLE AND WILDERNESS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3693 9149 3693 9122 3684 9122 3683 9113
3682 9113 3649 9133 3649 9163
TIME...MOT...LOC 2058Z 202DEG 39KT 3648 9143
GRIFFINSpecial weather statement, May 24, 4:11 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT SUN MAY 24 2015
MOZ096-105-242200-
DOUGLAS MO-OZARK MO-
411 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND EASTERN OZARK
COUNTIES UNTIL 500 PM CDT...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UDALL...OR 28 MILES SOUTHWEST OF WEST
PLAINS...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DORA...DRURY...GENTRYVILLE...
HARDENVILLE...SYCAMORE...TECUMSEH...UDALL...VANZANT AND ZANONI.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3701 9237 3699 9209 3683 9209 3649 9220
3649 9235 3649 9237 3649 9244
TIME...MOT...LOC 2111Z 189DEG 38KT 3655 9229
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:33 PM CDT | River Flood Warning | SGF | Vernon | 8 days |
| May 24, 4:30 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper, McDonald, Newton, Vernon | 11 hr |
| May 24, 5:22 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| May 24, 9:47 AM CDT | River Flood Warning | SGF | McDonald | 70 hr |
| May 24, 9:47 AM CDT | River Flood Warning | SGF | Jasper | 57 hr |
| May 24, 12:42 PM CDT | Tornado Warning | SGF | Benton | 18 min |
| May 24, 1:03 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| May 24, 1:39 PM CDT | Special Weather Statement | SGF | Miller | 36 min |
| May 24, 2:23 PM CDT | Special Weather Statement | SGF | Miller | 52 min |
| May 24, 2:39 PM CDT | Areal Flood Advisory | SGF | Cedar, Dade, St. Clair | 4 hr |
| May 24, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 23 min |
| May 24, 3:17 PM CDT | River Flood Warning | SGF | Jasper | 56 hr |
| May 24, 3:27 PM CDT | Tornado Warning | SGF | Douglas, Wright | 33 min |
| May 24, 3:32 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 28 min |
| May 24, 3:54 PM CDT | Special Weather Statement | SGF | Wright | 36 min |
| May 24, 3:57 PM CDT | Special Weather Statement | SGF | Oregon | 48 min |
| May 24, 4:11 PM CDT | Special Weather Statement | SGF | Ozark | 49 min |
| May 24, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas | 34 min |
| May 24, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 37 min |
| May 24, 5:59 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 19 min |
| May 24, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Texas, Webster and 1 more | 35 min |
| May 24, 6:52 PM CDT | Special Weather Statement | SGF | Oregon | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.